themighty logo

Mylan Recalls U.S. EpiPens Following International Recall of 81,000 EpiPens


Mylan is voluntarily recalling 13Ā of its U.S. EpiPen and EpiPen Jr. products after an international recall of approximately 81,000 EpiPens.

This recallĀ comes after two reports that EpiPens distributed outside of the U.S., failed to activate due to a potential defectĀ in the pen portion of the device. “The potential defect could make the device difficult to activate in an emergency (failure to activate or increased force needed to activate) and have significant health consequences for a patient experiencing a life-threatening allergic reaction (anaphylaxis),” Mylan said in a statement.

The EpiPens affected by the recall were distributed by Mylan between December 2015 and July 2016. If you have one of the following products, return it to Mylan:

Product/Dosage

NDC Number

Lot Number

Expiration Date

EpiPen Jr 2-PakĀ® Auto-Injectors, 0.15 mg

49502-501-02

5GN767

April 2017

EpiPen Jr 2-PakĀ® Auto-Injectors, 0.15 mg

49502-501-02

5GN773

April 2017

EpiPen 2-PakĀ® Auto-Injectors, 0.3 mg

49502-500-02

5GM631

April 2017

EpiPen 2-PakĀ® Auto-Injectors, 0.3 mg

49502-500-02

5GM640

May 2017

EpiPen Jr 2-PakĀ® Auto-Injectors, 0.15 mg

49502-501-02

6GN215

September 2017

EpiPen 2-PakĀ® Auto-Injectors, 0.3 mg

49502-500-02

6GM082

September 2017

EpiPen 2-PakĀ® Auto-Injectors, 0.3 mg

49502-500-02

6GM072

September 2017

EpiPen 2-PakĀ® Auto-Injectors, 0.3 mg

49502-500-02

6GM081

September 2017

EpiPen 2-PakĀ® Auto-Injectors, 0.3 mg

49502-500-02

6GM088

October 2017

EpiPen 2-PakĀ® Auto-Injectors, 0.3 mg

49502-500-02

6GM199

October 2017

EpiPen 2-PakĀ® Auto-Injectors, 0.3 mg

49502-500-02

6GM091

October 2017

EpiPen 2-PakĀ® Auto-Injectors, 0.3 mg

49502-500-02

6GM198

October 2017

EpiPen 2-pakĀ® Auto-Injectors, 0.3 mg

49502-500-02

6GM087

October 2017

Mylan says it will accept all recalledĀ EpiPens and will replace them with a comparable product free of charge.